# SDR SWAA2024112170209

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 21,993 hours, 11,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] REMOVED AND REPLACED FWD MEGAPHONE AS PER AMM 25-64-00. OPS CHECK NORMAL.
